# SDR AALA20020567

- Difficulty date: April 25, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING AT SEAT 40C INOPERATIVE.  REPAIRED BROKEN WIRE TO EMERGENCY ESCAPE PATH LIGHTING ON SEAT 40C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
